# SDR HEEA202401310002

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N592PH
- Make and model: Skrsky S92A
- Aircraft serial: 920027
- Aircraft time: 13,353 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 9255004806102
- Part serial: C39700521
- Condition: Inoperative
- Location: Nr 2
- Part time: 5,170 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CRUISE, #2 AC GENERATOR FAILED CAUTION ILLUMINATED, AS WELL AS AP#2. EMERGENCY PROCEDURE PERFORMED PER THE CHECKLIST, #2 AC GENERATOR CAME BACK ONLINE. #2 AC GENERATOR CAUTION ILLUMINATED AGAIN, PERFORMED EMERGENCY PROCEDURE ONCE AGAIN. RETURN TO HOUMA.
